Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 34, no. 3
Camille Debiève - Miloslav Duchoň

Double moment problem in vector lattices

Detaily:

Rok, strany: 2006, 365 - 376

O článku:

A double moment problem in the context of vector lattices is considered. The corresponding generalized moment theorem and its corollaries are stated and proved.

Ako citovať:

ISO 690:
Debiève, C., Duchoň, M. 2006. Double moment problem in vector lattices. In Tatra Mountains Mathematical Publications, vol. 34, no.3, pp. 365-376. 1210-3195.

APA:
Debiève, C., Duchoň, M. (2006). Double moment problem in vector lattices. Tatra Mountains Mathematical Publications, 34(3), 365-376. 1210-3195.